# SDR DALA2016020701133

- Difficulty date: February 6, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 25146
- Aircraft time: 76,256 hours, 31,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FASTENER HOLE CRACKED IN SKIN UNDER FAIL-SAFE.
